# SDR SWAA2021081722606

- Difficulty date: January 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRANSITION STRIP AT STA 887 RBL 20-LBL 15 W/L 157 IS CORRODED / REMOVED AND INSTALLED NEW STRIP ON AFT CARGO COMPARTMENT FLOOR TRANSITION STA 887 RBL 20 LBL 15 W/L 157. SRM 51-40-02-0G-0 & DRAWING #146A9401 REV C.
